Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed red spots under foreskin after sex. What could be the cause?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

default
Posted on Fri, 29 Nov 2013 in Sexually Transmitted Diseases
Question: Hi about 7 weeks ago i had unprotected sex, 4 days after the encounter, i was in the shower when i noticed that the skin and gland (at the bottom) was slightly redder than normal, i was 3 days into my holiday with my girlfriend which who i had been having sex with apart from the unprotected time, i never had sex again the rest of the holiday, when i got back from holiday i took a zithromax tablet on the tuesday about 12 noon, on the thursday i went up the the health clinic, she said that it looked like it was thrush, but i got tested for everything (chlamydia, gonnerhea, aids and syphillys) all came back negative, the trush cream looked like it had started to work with the redness but then would come back, i booked my self to go and see the doctor who said it was definately thrush, she gave me another thrush cream with a steroid in it, again it would work and then not work, so back up to the doctors, this time it was a male doctor who said that there was no thrush there and that i shouldnt keep using the cream, so i didnt it was had cleared up fine. the doctor also said i could have sex with my girlfriend because i didnt have anything. Anyway that was a week and a half ago and everything was fine, until last night i got oral sex and this morning, i had these little red spots under my foreskin (i should tell you that i am not circumsized but always have my foreskin back, i have done for many years) i will attach some pictures, if anyone can tell me what is could be? or is it possible to have gave my girlfriend chlamydia and when ive taken the zithromax on the tuesday that its cleared up by the thursday when i got tested, the women in the clinic that it would probably show up as it takes a week to treat the infection, and by the time ive been cleared ive had sex with my girlfriend and shes given me it back....please help
doctor
Answered by Dr. Shoaib Khan 54 minutes later
Brief Answer: You are your partner need to get evaluated sir Detailed Answer: Hello sir and welcome. Thank you for writing to us. I have gone through your query and the attached images with diligence sir. There could be a chance that you tested negative for the investigations as the medication might have helped mask or treat you or that your body's defense has also helped fight the infection, either could be possible. But quite clearly, you have been presenting with symptoms after sexual contact with your girl-friend/partner. This could either mean that your body has not completely recovered, as plain and safe sexual contact with a normal and healthy individual can also aggravate symptoms, or that your partner is the source of the infection. In such a situation, I would advise you to talk to your partner and explain to her in the most subtle way possible that you have been experiencing a few symptoms, and that your doctor has informed you about it being protocol for both the affected person and their partner to get elaborately evaluated. In the meantime, please avoid sexual contact in all forms and visit your doctor, even if your partner refuses to do so, in order to get re-evaluated and diagnosed. I would also like to add that you need to avoid sexual contact in all forms for at least 7 days after the last dose of medication provided to treat an infection, I hope you have followed this as well. This is just additional information for you sir. I hope you found my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 17 minutes later
Thank you for your response, I understand what you have said that it might have masked the std by taking the tablets, when it was it it's worst I had an itchy bottom and my scrotum was quite itchy aswell, the scrotum was also quite red which makes me think this is a fungal infection, but for it to go away and them have small red spots this morning is annoying, I have told my girlfriend that I must have had an allergic reaction to the shampoo I was using and she understood, the thing is, if it turns out that I do have something this will be the end for us :-(
doctor
Answered by Dr. Shoaib Khan 7 minutes later
Brief Answer: Sounds like yeast infection; need not end relation Detailed Answer: Hello once again sir. It does not have to be that way, would you also wish to end it with her if you learned that she was the source of the infection? You both need to support each other and get through this. I am sure this is nothing serious, and even if either of you have anything, treatment will be effective enough to completely rid either/both of you of the infection, completely. So please, be patient and seek medical attention sir. Both of you. Yes, you are right, with the current addition to your symptoms, it does seem like a yeast infection, and if it is, then this is the simplest of all infections to treat. Please be patient, do not over-think it, and visit your doctor, so both of you can be completely healthy and can re-initiate your sexual contact as well, if desired. I hope this information puts your mind at ease sir. Wishing both of you a long and beautiful relationship ahead. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on  Allergic reaction

doctor1 MD

I've been watching my blood pressure. Sometime its normal, sometime not. My pulse also is doing that. This reading is 137/84 and pulse is 45. I was just wondering how lower your pulse can go and be okay? Reading earlier was 139/76 and pulse 110. One of my high ones was 133/94 and pulse 46. I have been taking prednesone since yesterday in a tapering dose due to an unknown allergic reaction under my eyes/swelling. But my blood pressure has been doing the high/normal stuff for some time.

doctor1 MD

hx of stg 3 ovarian ca, chemotherapy over the last 8 yr. Initial surgery 8 yr ago for tumor debulking, 3 yr later sbo surgery. last 3 years fistula from bowel to vagina. Just bothersome for the first 2.5 yr, . last 4 months increasing pain, on cipro and flagyl on and off for quite a while. two weeks or so ago, hospitalized with severe pain, doc found a-fib, which was converted to NSR. New meds were amiodarone, metoprolol, Coumadin . while in hospital changed from cipro to levo.
Saw surgeon in Tucson last Wednesday and he changed levo to cipro. I had allergic reaction and was admitted to YRMC on Friday. Placed on epi drip to bring bp up. in ICU , had another reaction to flagyl and now stopped that. Question, what other antibiotics can I be placed on for the diverticulitis that will clear up infection before surgery. there is an infectious control doctor involved

doctor1 MD

Hi,



My bday party is Saturday, 11/6/10; however, 11/3/10, I had a severe allergic reaction to nuts. I was given steroids, pepcid and benadryl at hospital. I was sent home with 40 mg of prednisone 2x a day or 4 days, 40 mg of pepcid 2 x a day and benadryl 25 - 50mg every 4 - 6 hours. I went to allergist who gave me a script to ween off prednisone. For 11/5/10 - 30mg, 11/6/10 - 20mg, 11/7/10 - 10mg, 11/8/10 - 5mg (end). My question, the "caution category" on the prescription info sheet doesn't indicate if I could consume a glass (or two) of wine on 11/6/10; is it safe to consume 1 or 2 glasses of wine on 11/6/10?

doctor1 MD

Had a severe allergic reaction* to a combination of prescription drugs including the following Scheduled: opioid , amphetamine , barbituate (or, was it benzodiapine?), and whatever category/categories zolpidem & phentermine may be in. *Severe...

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

I have had allergy testing and I am highly allergic to mold. I have sinusitis and have taken antibiotics but they did not help. I have also tried nasal irrigation but nothing seems to help. I have had severe sinus symptoms for over a month. I have...